# SDR TRAX200701815

- Difficulty date: November 27, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 9,163 hours, 7,879 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CLIMB-OUT AT FL280 W/FLAPS SELECTED 0 RECIEVED A FLAPS FAIL CAUTION MESSAGE.  THE FLAP SELECTOR WAS NOT USE, EMERGENCY DECLARED.
